# SDR AALA201708089033

- Difficulty date: August 7, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 13,325 hours, 2,696 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SMOKE DETECTION DISPLAYED ON ECAM, NO SMOKE OBSERVED. RESET SMOKE DETECTION SYSTEM. OPERATIONAL CHECKS GOOD IAW AMM 26-16-00.
